CSpace

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
A new piecewise quadratic approximation approach for L-0 norm minimization problem 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 1, 页码: 185-204
Authors:  Li, Qian;  Bai, Yanqin;  Yu, Changjun;  Yuan, Ya-xiang
Favorite  |  View/Download:18/0  |  Submit date:2019/03/05
sparse optimization  non-convex approximation  iterative thresholding algorithm  
二维调和映射的爆破分析 期刊论文
中国科学数学, 2016, 卷号: 46, 期号: 5, 页码: 725
Authors:  王友德;  李宇翔
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
系统工程与服务行业商业模式 期刊论文
系统工程理论与实践, 2016, 卷号: 36, 期号: 4, 页码: 817
Authors:  杨怡欣;  吕鑫;  刘彬蔚;  崔晓杨;  吴超;  乔晗;  汪寿阳
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
New rational formal solutions for (1+1)-dimensional Toda equation and another Toda equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 29, 期号: 4, 页码: 904-915
Authors:  Wang, Q;  Yu, YX
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
New explicit rational solitary wave solutions for discretized mKdV lattice equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 44, 期号: 6, 页码: 1011-1014
Authors:  Yu, YX;  Wang, Q;  Zhang, HQ
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
differential-difference equations  discretized mKdV lattice equation  solitary wave solution  rational expand method  
The extended Jacobi elliptic function method to solve a generalized Hirota-Satsuma coupled KdV equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2005, 卷号: 26, 期号: 5, 页码: 1415-1421
Authors:  Yu, YX;  Wang, Q;  Zhang, HQ
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
A direct algebraic method to obtain solitary solutions of nonlinear differential-difference equations 期刊论文
ACTA PHYSICA SINICA, 2005, 卷号: 54, 期号: 9, 页码: 3992-3994
Authors:  Yu, YX;  Wang, Q;  Zhao, XQ;  Zhi, HY;  Zhang, HQ
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
differential-difference equations  Hybrid lattice equation  travelling wave solution  solitary solution  
Analysis of monotone gradient methods 期刊论文
JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, 2005, 卷号: 1, 期号: 2, 页码: 181-192
Authors:  Dai, Yu-Hong;  Yuan, Ya-xiang
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
gradient method  monotone  nonmonotone  strictly convex quadratics  cycle  
一类三维等代数结构面剖分下的代数多重网格算法 期刊论文
计算物理, 2005, 卷号: 022, 期号: 006, 页码: 488
Authors:  舒适;  黄云清;  阳莺;  蔚喜军;  肖映雄
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Alternate minimization gradient method 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2003, 卷号: 23, 期号: 3, 页码: 377-393
Authors:  Dai, YH;  Yuan, YX
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
linear system  unconstrained optimization  gradient method  monotonic and nonmonotonic  convergence rate  line search